Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 1, NWS Corpus Christi, TX

January 29, 201310 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Jan 29, 2013, 3:52 AM CST for 10 counties in Texas. It took effect at Jan 29, 2013, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2013, 3:52 AM CST (09:52 UTC)
In effect from
Jan 29, 2013, 9:00 AM CST
Expired
Jan 29, 2013, 6:00 PM CST
In force
9 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Calhoun County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 36 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WWUS74 KCRP 290952
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
352 AM CST TUE JAN 29 2013

...GUSTY SOUTHEAST WINDS TODAY ACROSS THE COASTAL BEND...

.AS A COLD FRONT APPROACHES TODAY...WINDS WILL INCREASE OUT OF THE
SOUTHEAST TO SOUTHWEST LATE THIS MORNING AND THROUGH THE
AFTERNOON. EXPECT WINDS OF 25 TO 35 MPH WITH HIGH GUSTS. WINDS
WILL SHIFT TO THE NORTHWEST TONIGHT.

TXZ234-242>247-291800-
/O.NEW.KCRP.WI.Y.0001.130129T1500Z-130130T0000Z/
VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
352 AM CST TUE JAN 29 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* TIMING...LATE THIS MORNING THROUGH THE AFTERNOON. 

* WINDS...25 TO 35 MPH WITH HIGH GUSTS.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. SECURE
LAWN FURNITURE...GARBAGE CANS...AND OTHER ITEMS THAT COULD BE
BLOWN AROUND.

&&

$$

PZ
2 follow-up statements
644 
WWUS74 KCRP 291750
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1150 AM CST TUE JAN 29 2013

...STRONG AND GUSTY SOUTHEAST WINDS TODAY ACROSS THE COASTAL
BEND AND WESTERN BRUSH COUNTRY...

.AS A COLD FRONT APPROACHES TODAY...WINDS WILL INCREASE OUT OF
THE SOUTHEAST TO SOUTHWEST LATE THIS MORNING AND THROUGH THE
AFTERNOON. EXPECT WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH.
WINDS WILL SHIFT TO THE NORTHWEST TONIGHT IN WAKE OF THE FRONTAL
PASSAGE.

TXZ229-239-241-300000-
/O.EXB.KCRP.WI.Y.0001.130129T1800Z-130130T0000Z/
LA SALLE-WEBB-JIM WELLS-
INCLUDING THE CITIES OF...COTULLA...LAREDO...ALICE...ORANGE GROVE
1150 AM CST TUE JAN 29 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...THIS AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS TO 40 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. SECURE
LAWN FURNITURE...GARBAGE CANS...AND OTHER ITEMS THAT COULD BE
BLOWN AROUND.

&&

$$

TXZ234-242>247-300000-
/O.CON.KCRP.WI.Y.0001.000000T0000Z-130130T0000Z/
VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...VICTORIA...KINGSVILLE...
CORPUS CHRISTI...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA
1150 AM CST TUE JAN 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...LATE THIS MORNING THROUGH THE AFTERNOON.

* WINDS...25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. SECURE
LAWN FURNITURE...GARBAGE CANS...AND OTHER ITEMS THAT COULD BE
BLOWN AROUND.

&&

$$

RG
541 
WWUS74 KCRP 300000
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
600 PM CST TUE JAN 29 2013

...MODERATE GUSTY WINDS WILL CONTINUE OVERNIGHT...

.AS A COLD FRONT MOVES ACROSS THE AREA TONIGHT...WINDS WILL SHIFT
TO THE NORTHWEST IN WAKE OF THE FRONTAL PASSAGE. WINDS ARE
EXPECTED TO RE-STRENGTHEN ON WEDNESDAY AS HIGH PRESSURE BUILDS
ACROSS THE REGION. ANOTHER WIND ADVISORY MAY BE REQUIRED ON
WEDNESDAY.


TXZ229-234-239-241>247-300100-
/O.EXP.KCRP.WI.Y.0001.000000T0000Z-130130T0000Z/
LA SALLE-VICTORIA-WEBB-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...VICTORIA...LAREDO...ALICE...
ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
600 PM CST TUE JAN 29 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS HAVE LOWERED TO BELOW ADVISORY CRITERIA...THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE. ANOTHER WIND ADVISORY MAY BE
NEEDED ON WEDNESDAY. 

$$

TE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Jan 28, 10:53 PM CST, 4 hours 59 minutes earlier.

Area forecast discussion, Jan 28, 10:53 PM CST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 PM CST MON JAN 28 2013

.DISCUSSION...SEE 06Z AVIATION DISCUSSION.

&&

.AVIATION...MIXING IS HELPING TO KEEP CIGS UP MORE THAN MOS AND/OR
BUFKIT IS INDICATING...EXCEPT AT KCRP WHERE IFR CONDITIONS NOW
PREVAIL. THINK IFR CIGS WILL OCCUR ELSEWHERE (NOT AT KLRD) BUT NOT
UNTIL ENOUGH DECOUPLING OCCURS IN THE BOUNDARY LAYER. KALI AND
KVCT ALREADY HAVE MVFR CIGS...AND THESE SHOULD GO TO IFR AOB
09Z...ABOUT THE SAME TIME CIGS AT KLRD MAY GO TO MVFR (MAY NOT
GET THERE...LOOKING AT MOVEMENT OF LOW CLOUDS ON FOG CHANNEL...MAY
JUST STAY OUT OF THE AREA SO WENT WITH TEMPO MVFR). ONCE WINDS
DIMINISH ENOUGH...TERMINALS EAST OF KLRD WILL HAVE TO DEAL WITH
WIND SHEAR AS 925MB WINDS STILL SHOWING 40-45 KNOT JET (20-25 KT
AT KLRD). OTHERWISE...PRETTY MUCH STATUS QUO CONCERNING PREVIOUS
FORECAST FOR WINDS AND CIGS...WITH GUSTY SOUTH WINDS WELL ABOVE 20
KNOTS KALI AND TERMINALS EAST...WITH WINDS BECOMING WEST AT KLRD
BY 20Z. WINDS SHIFT TO NW ABOUT 30/00Z AT KLRD...30/02Z AT KALI
AND KVCT...THEN ABOUT AN HOUR LATER AT KCRP. CONCERNING
CONVECTION...AM ONLY GOING WITH VCSH AT KVCT AND KCRP FOR NOW
(THUNDER POTENTIAL LOW WITH STRONG CAP) ALONG NW WIND SHIFT.

&&

.PREV DISCUSSION... /ISSUED 821 PM CST MON JAN 28 2013/

DISCUSSION...THE 00Z CRP SOUNDING SHOWS A STRONG CAPPING
INVERSION NEAR 850MB AND MOISTURE TRAPPED BENEATH IT. PWAT IS 1.36
INCHES WHICH IS SUFFICIENT FOR AN ISOLD -SHRA OR TWO BENEATH THE
CAP LATE TONIGHT INTO TUE. A 35-40KT LLJ PER THE 00Z SOUNDING IS
PROGD TO INCREASE TO AROUND 45KT OVERNIGHT. THE LLJ WILL KEEP
STRATUS IN PLACE ACROSS THE AREA AND ALSO HAMPER SEA FOG FROM
BECOMING DENSE. VISIBILITY OVER THE MARINE AREAS IS EXPECTED TO
REMAIN 2SM OR BETTER DUE TO THE WIND SPEEDS. WINDS ACROSS THE
OFFSHORE WATERS ARE CURRENTLY RANGING FROM 15 TO 20 KNOTS AND ARE
PROGD TO INCREASE TO ADVISORY LEVELS AROUND MIDNIGHT. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS STARTING AT
MIDNIGHT. OVERALL FCST LOOKS ON TRACK. NO MAJOR CHANGES ARE
ANTICIPATED AT THIS TIME.

PREV DISCUSSION... /ISSUED 546 PM CST MON JAN 28 2013/

DISCUSSION...SEE 00Z AVIATION DISCUSSION.

AVIATION...MVFR CIGS ARE ALREADY STARTING TO FORM AS THE DAYTIME
HEATING ENDS...SO KCRP AND KVCT WILL START WITH THOSE CONDITIONS
FOR THE MOST PART (MAY SEE TEMPO SCT015). THEN...EXPECT CIGS TO
BECOME IFR BEFORE 06Z KALI AND EASTWARD. EXPECTING KLRD TO STAY
VFR UNTIL 08Z OR SO...THEN BECOME MVFR THRU 16Z. FARTHER
EAST...CIGS SHOULD IMPROVE TO VFR BY 18Z AT KALI...AFTER 18Z AT
KCRP AND AM GOING TO KEEP MVFR AT KVCT THROUGH THE REMAINDER OF
THE TAF FORECAST (ALTHOUGH THEY COULD BREAK OUT AROUND 22Z).
CONCERNING WINDS...GENERALLY SOUTH WINDS WITH GUSTS FOR A GOOD
PART OF THE NIGHT...THEN ENOUGH OF A STABLE LAYER SHOULD FORM TO
BRING WINDS DOWN BEFORE 12Z. WITH 40-45 KNOTS LLJ OVER THE EASTERN
THREE TAFS...HAVE PUT IN LLWS STARTING ABOUT 08Z/10Z AND ENDING
AROUND 16Z WHEN GET SUFFICIENT MIXING. WIND SHIFTS MORE WESTERLY
KLRD DURING THE AFTERNOON...BUT OTHER LOCATIONS SHOULD SEE MAINLY
SOUTH WINDS. CONCERNING RAIN CHANCES...ONLY PUT VCSH IN KVCT
TERMINAL AS STRONG CAP IS EXPECTED AND CONFIDENCE IN THUNDER
BEFORE 30/00Z NOT VERY HIGH AT THIS TIME.

PREV DISCUSSION... /ISSUED 354 PM CST MON JAN 28 2013/

SHORT TERM (TONIGHT THROUGH TUESDAY)...DEEP UPPER LEVEL TROUGH
DIGGING INTO THE SOUTHWESTERN STATES CONTINUES ITS RAPID APPROACH
TOWARDS SOUTH TEXAS. AHEAD OF APPROACHING COLD FRONT AT THE END OF
THE PERIOD/START OF LONG TERM TEMPERATURES WILL CLIMB TO NEAR
WELL ABOVE SEASONAL VALUES ACROSS THE AREA. MODELS SHOWING STRONG
LOW LEVEL JET OF 45 TO 50 KNOTS DEVELOPING ACROSS EASTERN ZONES
TONIGHT AND MOVING EAST ACROSS COASTAL WATERS THROUGH TUESDAY
AFTERNOON. EXPECT MIXING TO THE SURFACE TO KEEP WINDS UP
OVERNIGHT...AND ALREADY SEEING MODERATE TO STRONG GUSTS ACROSS THE
REGION. SMALL CRAFT ADVISORY CRITERIA WILL BE MET OVERNIGHT
THROUGH TOMORROW FOR THE OFFSHORE WATERS. TOMORROW AFTERNOON A
PREFRONTAL TROUGH WILL MOVE ACROSS THE WESTERN ZONES AND WINDS
WILL SHIFT TO THE WSW ACROSS THE RIO GRANDE PLAINS/BRUSH COUNTRY.
GFS AND NAM MODEL SOUNDINGS BOTH SHOW STEEP LAPSE RATES FROM THE
SURFACE UP TO AROUND 10K FEET...AND CONTINUOUS STRONG SOUTHWEST
FLOW UP TO 45 TO 55 KTS BY AROUND 21Z. WITH THE GOOD POTENTIAL
MOMENTUM TRANSFER...EXPECTING STRONG TO VERY STRONG WINDS TO MIX
TO THE SURFACE ACROSS THIS PART OF THE REGION. SW TO W FLOW WILL
ALSO BRING DRIER AIR AND HOT TEMPERATURES TO THE AREA TOMORROW AS
WELL. GUIDANCE BRINGS TEMPERATURES INTO THE 90S ACROSS MUCH OF THE
PLAINS AND BRUSH COUNTRY...AND FACTORING IN THE OTHER
CONDITIONS...THIS DOES NOT SEEM TOO UNREASONABLE. FOR
POPS...SLIGHT CHANCE OF SHOWERS MAINLY IN THE EASTERN ZONES AND
ACROSS THE WATERS WHERE THERE IS BETTER AMOUNTS OF MOISTURE. COLD
FRONT WILL APPROACH CWA LATE TOMORROW AFTERNOON AND BE ON THE
NORTHWESTERN BORDER BY THE END OF SHORT TERM PERIOD.

LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...THE COLD FRONT WILL
SWEEP VERY QUICKLY ACROSS THE CWA TUESDAY EVENING. PRE- FRONTAL
TROUGH TUESDAY AFTERNOON WILL SCOUR OUT MOISTURE ACROSS THE BRUSH
COUNTRY AND RIO GRANDE PLAINS...BUT MARGINALLY ADEQUATE MOISTURE
WILL BE IN PLACE ACROSS THE COASTAL COUNTIES UP THROUGH VICTORIA.
STRONG FORCING ALONG THE FRONT AND OMEGA ACROSS THE REGION IN THE
RIGHT ENTRANCE REGION OF THE 25H JET OF 140 KNOTS PASSING BY TO
THE NORTH WILL YIELD A THIN BAND OF SHOWERS RIGHT AS THE FRONT
NEARS THE COAST AND VICTORIA AREA...ESPECIALLY NORTH...AS DEPICTED
BY HIGH RES MODELS. INITIALLY GUSTY NORTHWEST FLOW AND MUCH DRIER
AIR WILL FILTER IN THE AREA BEHIND THE FRONT LATE TUESDAY
EVENING... ESPECIALLY ALONG I-37 WEST TO THE RIO GRANDE. THEN
WINDS MAY TEMPORARILY SETTLE OVERNIGHT...BEFORE INCREASING AGAIN
DURING THE DAY ON WEDNESDAY BECOME BREEZY TO WINDY. CLEAR...COOLER
AND DRY CONDITIONS WILL PERSIST ACROSS SOUTH TEXAS WEDNESDAY AND
THURSDAY WITH HIGHS IN THE UPPER 60S TO MID 70S. LOWS THURSDAY
MORNING WILL DIP INTO THE MID AND UPPER 30S ACROSS THE NORTHERN
CWA AND INLAND COASTAL BEND...LOWS TO MID 40S ELSEWHERE BUT THE
IMMEDIATE COAST. VERY BENIGN PATTERN EVOLVES FOR THE REMAINDER OF
THE LONG TERM PERIOD AS THE UPPER TROUGH REMAINS OVER THE
NORTHEAST UNITED STATES AND A FLAT UPPER RIDGE STAYS TO THE WEST.
AN IMPULSE DIVING SOUTHEAST INTO THE UPPER TROUGH WILL LEAD TO A
REINFORCEMENT OF HIGH PRESSURE BY SUNDAY WITH A WEAK SHIFT TO
EAST-NORTHEAST BUT ANY SIGNIFICANT COOLING WILL REMAIN NORTH OF
THE AREA. CLOUDS DO RETURN TO THE AREA LATE FRIDAY AND OVER THE
WEEKEND.

FIRE WEATHER (TUESDAY AFTERNOON THROUGH WEDNESDAY)...STRONG
SOUTHWEST AND WEST WINDS AND VERY WARM TEMPERATURES WILL DEVELOP
AHEAD OF A COLD FRONT TUESDAY AFTERNOON ACROSS THE RIO GRANDE PLAINS
AND BRUSH COUNTRY...RESULTING IN AN EXTREME FIRE DANGER. THE EXTREME
FIRE DANGER WILL CONTINUE BEHIND THE COLD FRONT EARLY TUESDAY
EVENING AND EXPAND EAST AS A CRITICAL FIRE DANGER ACROSS THE EASTERN
BRUSH COUNTRY AND SOUTHERN COASTAL BEND. WINDS MAY TEMPORARILY
SUBSIDE OVERNIGHT TUESDAY...BUT INCREASE AGAIN BY MIDDAY
WEDNESDAY...RESULTING IN EXTREME FIRE WEATHER CONDITIONS AGAIN
ACROSS THE RIO GRANDE PLAINS AND WESTERN BRUSH COUNTRY...AND
CRITICAL FIRE WEATHER CONDITIONS ACROSS THE REMAINDER OF SOUTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    69  89  49  74  40  /  20  20  30   0   0
VICTORIA          66  80  46  70  36  /  20  20  40   0   0
LAREDO            69  92  47  75  43  /  10  10   0   0   0
ALICE             68  91  49  75  39  /  10  10  20   0   0
ROCKPORT          66  78  50  70  43  /  20  20  40   0   0
COTULLA           66  89  44  72  35  /  10  10   0   0   0
KINGSVILLE        68  90  50  75  38  /  20  10  20   0   0
NAVY CORPUS       67  80  52  71  50  /  20  20  30   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 6 PM TUESDAY TO 5 PM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: BEE...JIM WELLS...KLEBERG...LIVE OAK...
     NUECES...SAN PATRICIO.

     RED FLAG WARNING FROM 10 AM TO 5 PM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...
     VICTORIA.

     RED FLAG WARNING FROM NOON TUESDAY TO 5 PM CST WEDNESDAY FOR THE
     FOLLOWING ZONES: DUVAL...LA SALLE...MCMULLEN...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

&&

GW/86...AVIATION
Hazardous weather outlook, Jan 28, 3:48 PM CST, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
348 PM CST MON JAN 28 2013

TXZ229>234-239>247-291200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
348 PM CST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EXTREME FIRE DANGER EXPECTED ACROSS THE RIO GRANDE PLAINS AND
WESTERN BRUSH COUNTRY TUESDAY AFTERNOON AND EVENING AND AGAIN ON
WEDNESDAY. CRITICAL FIRE DANGER EXPECTED ACROSS THE EASTERN BRUSH
COUNTRY AND COASTAL PLAINS TUESDAY EVENING AND AGAIN ON WEDNESDAY.
A RED FLAG WARNING IS IN EFFECT FOR ALL OF SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-291200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
348 PM CST MON JAN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SMALL CRAFT ADVISORY CONDITIONS WILL OCCUR OVER THE OFFSHORE GULF
WATERS TONIGHT DUE TO STRONG ONSHORE FLOW AND HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE OFFSHORE
GULF WATERS AND BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS
ON TUESDAY...DUE TO STRONG ONSHORE FLOW AND HAZARDOUS SEAS.

A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TUESDAY EVENING.
PERIODS OF SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TUESDAY
NIGHT AND WEDNESDAY BEHIND THE COLD FRONT DUE TO MODERATE TO
OCCASIONAL STRONG OFFSHORE FLOW AND HAZARDOUS SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LK/JR

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.